# SDR SWAA022021

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 63,727 hours, 68,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SEVERAL CRACKS AT FWD AIRSTAIR LOWER CUTOUT BEAR STRAP.  REPAIRED DOUBLER PER SWA EA.
